After checking calls from overnight on computer aided dispatch, there was one overdose at Whole Foods, 353 East Broadway, around 6 p.m. last night. The man, in his 30s, was reported to be still breathing, although unconscious with needles all round. He got up and left on his own.
Yesterday’s cases involved individuals who were unconscious and/or not breathing and needed Narcan to be brought back. In one case, an officer administered the Narcan (W. 18th). One of the other cases was a girl in her teens at Washington Jefferson Park. The other was a woman in her 30s near Eugene Mission.
Advisory: Rash of Overdoses
Eugene Police is noting a rash of overdoses today from just shortly after 9 a.m. through this afternoon. At least three people have been the subject of overdose calls, where the drug is thought to be heroin. In these cases Narcan was provided. EPD would like the public to be aware of this as a safety issue. If you see someone overdosing, please call 911.